# SDR AALA201509259001

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 102,295 hours, 35,462 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 11810121
- Condition: Inoperative
- Location: Fuel System
- Part time: 62,000 hours, 21,386 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT DIVERTED DUE TO LT CTR FUEL PUMP INOPERATIVE & ASSOCIATED PRESS EICAS MSG.  R & R LT CTR FUEL BOOST PUMP IAW AMM 28-22-03.
